# SDR CA000614003

- Difficulty date: June 2, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Boeing 737-2T2
- Aircraft time: 48,252 hours, 37,186 cycles
- Engine: Pwa JT8D17A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26010452
- Condition: Separated
- Location: Mlg
- Part time: 9,162 hours, 1,613 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON ROTATION, STRONG VIBRATION FELT FROM NOSE GEAR. TOWER ADVISED, PIECES OF RUBBER AND METAL FOUND ON RUNWAY AFTER TAKEOFF. RETURNED TO RAMP. REPLACED BOTH NOSE WHEEL ASSEMBLIES DUE LT NOSE WHEEL TIRE TREAD HAD SEPARATED. LT NOSE SKI TO WHEEL SEAL RETAINER MISSING. OFF CANADIAN PART NUMBERS, LT WHEEL & TIRE 7-3241-9-0022 S/N 0315, ON S/N 2169. RT WHEEL & TIRE 7-3241-9-0022 S/N 3687, ON S/N 0203. WHEELS & TIRES REPLACED AS PER WORK CARD 4147. TRIMMED SEAL AND REMAINING SEAL RETAINER. OVERWEIGHT LANDING INSPECTION COMPLETED AS PER WORK CARD 4041. AIRCRAFT OK FOR SERVICE.
